Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Free Araki-Woods factors and Connes' bicentralizer problem


Author: Cyril Houdayer
Journal: Proc. Amer. Math. Soc. 137 (2009), 3749-3755
MSC (2000): Primary 46L10, 46L54
Published electronically: May 21, 2009
MathSciNet review: 2529883
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that for any type $ {\rm III_1}$ free Araki-Woods factor $ \mathcal{M} = \Gamma(H_{\mathbf{R}}, U_t)''$, the bicentralizer of the free quasi-free state $ \varphi_U$ is trivial. Using Haagerup's Theorem, it follows that there always exists a faithful normal state $ \psi$ on $ \mathcal{M}$ such that $ (\mathcal{M}^\psi)' \cap \mathcal{M} = \mathbf{C}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46L10, 46L54

Retrieve articles in all journals with MSC (2000): 46L10, 46L54


Additional Information

Cyril Houdayer
Affiliation: Department of Mathematics, University of California, Los Angeles, 520 Portola Plaza, Los Angeles, California 90095
Address at time of publication: CNRS-ENS Lyon, UMPA UMR 5669, 69364 Lyon cedex 7, France
Email: cyril@math.ucla.edu, cyril.houdayer@umpa.ens-lyon.fr

DOI: http://dx.doi.org/10.1090/S0002-9939-09-09923-7
PII: S 0002-9939(09)09923-7
Keywords: Free Araki-Woods factors, Connes' bicentralizer problem
Received by editor(s): October 7, 2008
Received by editor(s) in revised form: February 16, 2009
Published electronically: May 21, 2009
Communicated by: Marius Junge
Article copyright: © Copyright 2009 American Mathematical Society